Superstability of an Exponential Equation in C*-Algebras

Title
Superstability of an Exponential Equation in C*-Algebras
Authors
박춘길
Keywords
Hyers-Ulam stability; superstability; C*-Algebra; generalized Pexider exponential equation
Issue Date
2015-02
Publisher
SPRINGER BASEL AG
Citation
RESULTS IN MATHEMATICS, v. 67, Issue 1, Page. 197-205
Abstract
The aim of this paper is to prove the superstability of the following functional equations f(x+y/m)(m) = g(x)h(y), where f,g,h : V-2 -˃ A are unknown mappings and m is a fixed positive integer. Here V is a vector space, and A is a unital normed algebra. Furthermore, we prove the superstability of the following generalized Pexider exponential equation f(x+y/r)(r) = g(x)h(y), where f, g, h : V-2 -˃ I(A) boolean AND A(+) are unknown mappings and r is a fixed nonzero rational number. Here V is a vector space, I(A) is the set of all invertible elements in a commutative unital C*-algebra A and A(+) is the positive cone of A.
URI
http://link.springer.com/article/10.1007%2Fs00025-014-0404-4http://hdl.handle.net/20.500.11754/22356
ISSN
1422-6383; 1420-9012
DOI
http://dx.doi.org/10.1007/s00025-014-0404-4
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE